# SDR CHQA20130721282

- Difficulty date: July 21, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 20,251 hours, 17,894 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,107 hours, 22,879 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 200206062
- Condition: Faulty
- Location: Nr 2 Bleed
- Part time: 18,723 hours, 16,505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW  RECEIVED A NR 2 BLEED LOW TEMPERATURE MESSAGE DURING ICING CONDITIONS IN FLIGHT. DIVERTED AND LANDED WITHOUT INCIDENT.  MX REPLACED NR 2 HIGH STAGE VALVE.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
